# SDR IPXA2025032660851

- Difficulty date: March 4, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: CRACK FOUND IN HOLE A ON LH FR47 HORIZONTAL JUNCTION. AREA MARKED IN BLACK VERIFIED STEP 12 REAM FASTENER HOLE CONCENTRICALLY IN ALL LAYERS FROM TO 0.6235" TO 0.6250" TO THE FINAL SIZE: 0.6250" IAW SRM 51-40-44 AND E.A.#: 300-5710-27-A3836 STEP #9 PRELIMINARY 2
